Factorisation of Lefschetz zeta functions and twisted periodic orbits.
Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 109-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__217_1_174683,
author = {Mark Pollicott},
title = {Factorisation of {Lefschetz} zeta functions and twisted periodic orbits.},
journal = {Mathematische Zeitschrift},
pages = {109--120},
year = {1994},
volume = {217},
number = {1},
zbl = {0818.58038},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174683/}
}
Mark Pollicott. Factorisation of Lefschetz zeta functions and twisted periodic orbits.. Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 109-120. http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174683/